

TB: GLOBAL ISSUES, LOCAL IMPACT Spring 2007 Annual Conference

May 17-18 Cathedral Hill Hotel San Francisco, CA

Thursday, May 17, 2007

8:00 - 9:00	Registration, Hosted Continental Breakfast, Poster Viewing, Vendor Exhibits
9:00 - 9:15	Welcome and Introductions - Grand Ballroom
	Tony Paz, MD - President, CTCA
	Masae Kawamura, MD, TB Controller, San Francisco
	Mitchell Katz, MD, Health Officer, San Francisco
9:15 - 10:15	Jayne Ash Memorial Keynote Address — Grand Ballroom
	International Standards for Tuberculosis Care
	Philip C. Hopewell, MD
10:15 - 10:45	Break, Poster Viewing, Vendor Exhibits
10:45 - 11:30	Update on TB and Drug Resistance in California — Grand Ballroom
	Jennifer Flood, MD, MPH
11:30 - 12:15	Diagnosis, Treatment and Prevention of MDR TB – Grand Ballroom
	Gisela Schecter, MD, MPH
12:30 - 1:30	Awards Luncheon (Hosted Lunch) - El Dorado Room
1:45 - 3:15	 Honorary Membership Andy Lopez Award Henry A. Renteln Award Outgoing EC Members Travel Grants Donations Announcement: International Union Against Tuberculosis and Lung Disease, North American Region (IUATLD-NAR)/CTCA Joint Conference 2/26-3/1/08, San Diego Breakout Sessions
	 A. Advocacy Methods – This Breakout runs ONLY once from 3:45 – 5:15 Location: Cathedral Hill B
	 Building Partnerships for Effective TB Control – Susan Harris, PHN Moderator Location: Cathedral Hill A <u>Faculty:</u> Olivia C. Kasirye, MD; Ken Bird, MD
	C. Evaluating Programs to Prevent MDR TB: National, State and Local Examples - Kai Young, MF Moderator Location: California Room

Location: International Room (the right half of the Grand Ballroom)

Faculty: Edward P. Desmond, PhD; Sundari Mase, MD; Ann Raftery, RN, PHN

Faculty: Maureen Wilce, MS; Jen Allen; and Sirlura Taylor, BSN, PHN

D. Diagnosis and Management of MDR TB – Gisela Schecter, MD, MPH, Moderator (and faculty)



Thursday, May 17 Continued

3:15 - 3:45	Break, Poster Viewing, Vendor Exhibits
3:45 - 5:15	Breakout Sessions
	 A. Advocacy Methods and Practices for National and State Success – Bob Benjamin, MD, MPH Moderator Location: Cathedral Hill B <u>Faculty:</u> Paul Knepprath, Vice President, Government Relations, American Lung Association of California
	B., C., and D. repeat as indicated in the 1:45 – 3:15 timeslot
5:30 – 6:30	Case/Radiograph Presentations – International Room Sundari Mase, MD, Moderator

Friday, May 18

7:00 - 8:00	Registration, Hosted Breakfast, Vendor Exhibits
8:00 - 10:30	Policy and Legislative Update for TB Controllers (open to all) - Cathedral Hill A
8:30 - 10:30	Nursing and Allied Health Professionals Forum (NAHPF) Business Meeting - International Room
10:30 - 10:45	Break, Vendor Exhibits
10:45 - 12:15	 Joint Educational Session - International Room TB Any Where is TB Every Where - Sarah Royce, MD, MPH Tuberculosis Surveillance of Immigrants and Refugees: Current Findings and New Directions - Phil Lowenthal, MPH CDC's Revised Recommendations for HIV Testing in Health-Care Settings and Implications for California - Chris Hall, MD, MS, Tom Gray
12:30 - 2:00	Mingle and Munch Membership Lunch (Hosted Lunch) - International Room Please join us for a light-hearted opportunity for food and fun with your colleagues 1. Announcements 2. President's Report 3. New Business/ Items from the Floor 4. TB JEOPARDY
2:00	Adjourn



Friday, May 18	TB Controllers Meeting	Cathedral Hill A
7:00 – 8:00	Registration, Hosted Breakfast	
8:00 - 8:05	Welcome and Introductions	5 minutes
8:05 – 9:35	Diminished resources in the face of ongoing TB: Sharing solutio -Sarah Royce, MD, MPH; Judith Thigpen, MPH	ns 90 minutes
9:35 – 10:05	 Workgroup/Committee Reports (mostly written) A. QFT-Gold (IGRAs) Workgroup Report -*Voting item (10 minutes) -Allyson Tabor, BSN, et al B. Renal Dialysis Guidelines: *Voting item to discuss and vote on any amendments -Julie Low, MD C. Discussion of next guidelines to work on (in order of priority); any New guidelines people would like to see? -Julie Low, MD D. Bylaws: *Voting item E. Nominating Committee - Election of Officers 	30 minutes
10:05 - 10:15	Old Business: Frequency of TB testing for health care workers/AFL letter – Barbara Cole, RN, PHN, MSN	10 minutes
10:15 -10:20	CNTC Report -James Sederberg	5 minutes
10:20 -10:30	New Business	10 minutes

NURSING AND ALLIED HEALTH PROFESSIONALS FORUM (NAHPF) MEMBERSHIP MEETING

Chair: Susan Harris, PHN
Co-Chair: Pam Costamagna, PHN
Allied Health Professional at Large: Carol Greene
Past Chair: Lynette Leviste, PHN

Friday. May 18 International Room

rriday, May 1	8 International Roo
7:00 – 8:00	Registration, Hosted Breakfast
8:30 - 8:45	Call to Order
8:45 – 8:50	Video - "Why Don't We Do It In Our Sleeves"
8:50 - 9:00	CURE TB – Anne Cass, MPH; Alberto Colorado, Director, Binational Health Projects
9:00 – 9:30	State Report – Jan Young, RN, MSN
9:30 – 9:45	Education Committee Update – Sandra Bible
9:45 - 10:30	NAHPF Business Meeting 1. Approval of Minutes, 2006-2007 2. Nominating Committee Report 3. Elections for 2007-2008 4. Open Forum